Advanced search

Generalized quadrangles weakly embedded in finite projective space.

Joseph Thas (UGent) and Hendrik Van Maldeghem (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Joseph, and Hendrik Van Maldeghem. 1998. “Generalized Quadrangles Weakly Embedded in Finite Projective Space.” Journal of Statistical Planning and Inference 73 (1-2): 353–361.
APA
Thas, J., & Van Maldeghem, H. (1998). Generalized quadrangles weakly embedded in finite projective space. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 73(1-2), 353–361.
Vancouver
1.
Thas J, Van Maldeghem H. Generalized quadrangles weakly embedded in finite projective space. JOURNAL OF STATISTICAL PLANNING AND INFERENCE. 1998;73(1-2):353–61.
MLA
Thas, Joseph, and Hendrik Van Maldeghem. “Generalized Quadrangles Weakly Embedded in Finite Projective Space.” JOURNAL OF STATISTICAL PLANNING AND INFERENCE 73.1-2 (1998): 353–361. Print.
@article{180383,
  author       = {Thas, Joseph and Van Maldeghem, Hendrik},
  issn         = {0378-3758},
  journal      = {JOURNAL OF STATISTICAL PLANNING AND INFERENCE},
  language     = {eng},
  number       = {1-2},
  pages        = {353--361},
  title        = {Generalized quadrangles weakly embedded in finite projective space.},
  volume       = {73},
  year         = {1998},
}

Web of Science
Times cited: